# SDR RRXA96078

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 330-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BULGED AT Y=350, X=-19 AND Z=-59 FWD FUSELAGE.  REMOVED FASTENERS ON A-PIT DOOR DOUBLER TO Y=330 AND TO LONGERON 28.  CUT SKIN AT Y=389 AND PEELED UP.  NO CORROSION FOUND, FABRICATED SKIN SPLICE DOUBLERS AND REPAIRED SKIN IAW DER APPROVED ENGINEERING SKETCH A98-R13 AND A98-R12.
